I have been on Zoloft for almost a year now and I think it has made me act odd. I have had more energy for the most part but I think I have too much energy now. I am almost bursting at the seems and I keep acting out when I never did before. I do think that my outlook has improved overa except for the outbursts because I have been more with it and outgoing since I started. Does this sound familiar and if so what did you do?
- Zoloft Information for Consumers
- Zoloft Information for Healthcare Professionals (includes dosage details)
- Side Effects of Zoloft (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 3 Aug 2015 • 2 answers
Posted 14 Nov 2015 • 2 answers
Did anyone have an increase in energy soon after starting Effexor? Will this energy stay or fade aw?
Posted 20 Nov 2015 • 5 answers
Posted 26 Sep 2016 • 1 answer
Posted 7 Nov 2016 • 1 answer